Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Snizaril 1 Mg/125 Mg/2.5 Mg Liquid Questions

Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old baby.

DCH, MBBS
Pediatrician, Pune
Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old b...
Hello, Yes, you can give but please consult a nearby Pediatrician for other co conditions to your baby. Regards.
1 person found this helpful
Submit FeedbackFeedback

Hi can I give paracetamol phenylephrine hydrochloride chlorpheniramine maleate drops to my 81 days ol baby suffering from cold?

MBBS, MS - General Surgery, M. Ch. (Peadiatric Surgery), Diploma in Hospital Administration, Fellowship of Association of Surgeons of India
Pediatrician, Mumbai
Hi can I give paracetamol phenylephrine hydrochloride chlorpheniramine maleate drops to my 81 days ol baby suffering ...
You can. The point is why would you want to give medicine for cold. Cold is a viral infection which will go away on it’s own. Allow your child’s immunity to fight it. It will improve her resistance to such common infections. Use medication only if she is in genuine discomfort or developed a fever.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from cough from a week. I consulted a doctor who prescribed me with paracetamol phenylephrine hydrochloride chlorpheniramine maleate tablets and Eficin Z due to which I am having acute loose motions. What should I do?

Dr. Pulak Mukherjee 91% (9057 ratings)
BHMS
Homeopath, Hooghly
Take honey in warm water, take ginger juice, gurgle with laung, with this you need proper homoeopathic treatment to cure your problem, Soo you can contact me through Lybrate in private consultation.
Submit FeedbackFeedback

I am on ibset 5 mg daily, can I take anticold tab (paracetamol+ phenylephrine+ cpm)

Dr. Prakhar Singh 95% (1728 ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I am on ibset 5 mg daily, can I take anticold tab (paracetamol+ phenylephrine+ cpm)
Anticold tablet is an antihistamine which works by blocking the action of histamine in the body. It is used for relieving symptoms of sinus pressure, sinus congestion, runny nose, itching of the throat and nose, watery eyes, and sneezing due to upper respiratory infections, hay fever and allergies. You are advised to not use this medicine if you are allergic to it. Proper consultation is required before consuming any random medication.
Submit FeedbackFeedback

My son is of age of 1 year and 2 month yesterday he had passed 12 to 14 times stool since morning after that I had given enterogermina then the frequency of passing stool has became 4 times today but from yesterday mid night he had fever and I had given a syrup of salt paracetamol125 mg, phenylephrine HCL5 mg &chlorpheniramine maleate 2 mg out of 5 ml then fever decreases but again and again fever is coming.

Dr. Anjana Kurmi 90% (297 ratings)
BHMS
Homeopath, Rourkela
My son is of age of 1 year and 2 month yesterday he had passed 12 to 14 times stool since morning after that I had gi...
Hello. He had loose motions several time and fever so better to consult pediatric doctor in clinic. Doctor can examine and what tests are required or not he tell you better. As your son had loose motions and fever so there will be the chance of infection. So better to consult child specialist. Thank you.
Submit FeedbackFeedback

What are the symptoms of dengue? I have recurring fever and cold since 5 days. It gets healed but comes again? I have been taking some general medicine like Paracetamol and phenylephrine.

Dr. Shriganesh Diliprao Deshmukh 89% (5359 ratings)
International Academy of Classical Homeopathy, BHMS
Homeopath, Pune
What are the symptoms of dengue? I have recurring fever and cold since 5 days. It gets healed but comes again?
I have...
Eup-per tinct 2 tims day Bell 3c 3tims a day for 4 days Chin-s12c as abov fer phos 12c sam abov inform me progres
Submit FeedbackFeedback

My baby is 5 months old. He is suffering with cold from 5 days. Can I use salbutamol 2.5mg nebuliser? I have given paracetamol, phenylephrine, cpm combination with advice of pediatrition.?

Dr. Shripad Kulkarni 91% (1009 ratings)
M.D.( Pediatrics), DCH
Pediatrician,
My baby is 5 months old. He is suffering with cold from 5 days. Can I use salbutamol 2.5mg nebuliser? I have given pa...
No it is not necessary unless child is wheezing. Wait for day or two, if there is fever associated with cough and cold see paediatrician again.
1 person found this helpful
Submit FeedbackFeedback

Problem- ear and some nerves of brain has been blocked after suffering from cough and cold. I am taking amoxicillin, chlorpheniramine 4 mg, paracetamol 500 mg twice in a day. But till now my cough is better. But I am not getting any relief in my ear drums and brain right portion.

Dr. Karuna Chawla 97% (68071 ratings)
BHMS
Homeopath, Noida
Problem- ear and some nerves of brain has been blocked after suffering from cough and cold.
I am taking amoxicillin, ...
1. Do saline gargles daily. 2. Whenever possible do steam inhalation also. 3. Cover your nose and mouth with hanky for at least 30 sec when you go in dusty areas also when you go in and out of ac. As our nose is the most sensitive part of our body, when there is temperature difference between two rooms or inside n outside, then if we not protect our nose, it gets affected. 4. Drink hot liquids --hot liquids relieve nasal congestion, prevent dehydration, and soothe the uncomfortably inflamed membranes that line your nose and throat. 5. Sleep with an extra pillow under your head-- elevating your head will help relieve congested nasal passages. If the angle is too awkward, try placing the pillows between the mattress and the box springs to create a more gradual slope. 6. Treat that stuffy nose with warm salt water-- salt-water rinsing helps break nasal congestion, while also removing virus particles and bacteria from your nose. 7. Blow your nose often (and the right way)-- it's important to blow your nose regularly when you have a cold rather than sniffling mucus back into your head. But when you blow hard, pressure can carry germ-carrying phlegm back into your ear passages, causing earache. The best way to blow your nose: press a finger over one nostril while you blow gently to clear the other. Homeopathic treatment has very encouraging results and gives relief in long term please ask for consultation with detailed information so that I can help you better.
Submit FeedbackFeedback

Hello Sir, my wife accidentally eat paracetamol, codeine phosphate &chlorpheniramine maleate 6 tablets at a time. What we do sir please tell me sir. Is it make more side effects sir?

Dr. Jayvirsinh Chauhan 92% (29270 ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
Hello Sir, my wife accidentally eat paracetamol, codeine phosphate &chlorpheniramine maleate 6 tablets at a time. Wha...
It can cause severe organ damage and even death. This things don't happen accidentally. Take her to a hospital immediately.
1 person found this helpful
Submit FeedbackFeedback